# SDR UPS03841124

- Difficulty date: August 19, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708403
- Part serial: FLSST7021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT WILL NOT TEST.  R&R EMERGENCY LIGHT BATTERY PACK. P/N ON AND OFF 5708403, S/N ON FLS/ST/7021, S/N OFF CAW250.
